W.Y.C. Chen and P.L. Guo,
Equivalence classes of full-dimensional 0/1-polytopes with many vertices,
Discrete Comput. Geom. 52(2) (2014) 630-662.

Cited by

  1. K. Balasubramanian, Computational combinatorics of hyperplane colorings of 6D-hypercube for all irreducible representations and applications, J. Math. Chem. 58(1) (2020) 204-272.

  2. J. Brandts and A. Cihangir, Enumeration and investigation of acute 0/1-simplices modulo the action of the hyperoctahedral group, Spec. Matrices 5 (2017) 158-201.

  3. A. Cihangir, On 0/1-polytopes with nonobtuse triangulations, Appl. Math. Comput. 267 (2015) 17-27.

  4. A. Maksimenko, 2-neighborly 0/1-polytopes of dimension 7, arXiv:1904.03638.